# SDR 20000515AP009

- Difficulty date: September 5, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT INBOARD FORE FLAP LEADING EDGE HAS CUT AT CENTER SECTION.  STOP DRILLED IAW SRM 57-50-4 HFEC, CRACK CONTAINED AT STOP DRILL PART 6 51-00-00, FABRICATED AND INSTALLED DOUBLER REPAIR IAW SRM 57-50-4 AND 51-30-2 PAGE 4.  (M)
